# SDR CALA2018060601433

- Difficulty date: June 5, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53230398220101
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGERS 42 AND 43R,  FRAME 32 IN THE CARGO BILGE AREA.   REMOVED AND REPLACED THE FISH PLATE IAW SRM 51-72-11-001, SRM 51-72-11-911-001,  NTM 51-10-01, AND ER 5100R01017, REV E.
